# SDR AALA20070563

- Difficulty date: March 26, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 240, RIGHT ENGINE COMPRESSOR STALLED.  ENGINE GAS TEMPERATURE  ROSE TO 750.  UNCOMMANDED ENGINE SHUTDOWN.  DUE TO INABILITY TO MAINTAIN RUDDER CONTROL MISSED APPROACH.  WAS UNABLE TO CONTROL RUDDER UNTIL POWER PULL BACK ALL THE WAY.  LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 50 MINUTES.  FOUND METAL IN TAIL PIPE.  REPLACED NUMBER TWO ENGINE ON 27 MAR 2007 AT IAD AND REPLACED ISOLATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
